Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coisometric extensions of contraction semigroups


Author: Wacław Szymański
Journal: Proc. Amer. Math. Soc. 97 (1986), 418-422
MSC: Primary 47D05; Secondary 47A20, 47A45
DOI: https://doi.org/10.1090/S0002-9939-1986-0840622-X
MathSciNet review: 840622
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: One more approach to dilation theorems for contraction semigroups is presented. The result is obtained by applying the $ * $-dilation theorem for $ * $-semigroups to a $ * $-semigroup with the algebraic operation defined in a special way.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 47A20, 47A45

Retrieve articles in all journals with MSC: 47D05, 47A20, 47A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0840622-X
Keywords: Contraction semigroup, coisometry, $ * $-dilation
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society